# SDR HEEA0014753

- Difficulty date: June 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N21498
- Make and model: Bell 412
- Aircraft serial: 36003
- System (JASC): 7160 · Engine Air Intake System
- Part: Actuator
- Part number: 209062214001
- Condition: Inoperative
- Location: Engine Intake
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE INTAKE UNIT INOPERATIVE.  TAPPING ON UNIT FREED THE MOTOR FOR A SHORT TIME.
